RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1982, Volume 18, Number 3, Pages 419–429 (Mi de4484)  

This article is cited in 2 scientific papers (total in 2 papers)

Ordinary Differential Equations

Special classes of solutions of Painlevé equations

V. I. Gromak, N. A. Lukashevich

V. I. Lenin Belorusskii State University

Full text: PDF file (1309 kB)

Bibliographic databases:
UDC: 517.925.7
Received: 29.11.1980

Citation: V. I. Gromak, N. A. Lukashevich, “Special classes of solutions of Painlevé equations”, Differ. Uravn., 18:3 (1982), 419–429

Citation in format AMSBIB
\Bibitem{GroLuk82}
\by V.~I.~Gromak, N.~A.~Lukashevich
\paper Special classes of solutions of Painlev\'e equations
\jour Differ. Uravn.
\yr 1982
\vol 18
\issue 3
\pages 419--429
\mathnet{http://mi.mathnet.ru/de4484}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=654237}


Linking options:
  • http://mi.mathnet.ru/eng/de4484
  • http://mi.mathnet.ru/eng/de/v18/i3/p419

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Gromak, V. V. Tsegel'nik, “System of three-wave resonant interaction and $P$-type equations”, Theoret. and Math. Phys., 78:1 (1989), 14–23  mathnet  crossref  mathscinet  zmath  isi
    2. V. V. Tsegel'nik, “Hamiltonians associated with the sixth Painlevé equation”, Theoret. and Math. Phys., 151:1 (2007), 482–491  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:56
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019